Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Infinite-Server Queue Subject to an Extraneous Phase Process and Related Models

P. Purdue and D. Linton
Journal of Applied Probability
Vol. 18, No. 1 (Mar., 1981), pp. 236-244
DOI: 10.2307/3213183
Stable URL: http://www.jstor.org/stable/3213183
Page Count: 9
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Infinite-Server Queue Subject to an Extraneous Phase Process and Related Models
Preview not available

Abstract

We consider an infinite-server queueing system in an extraneous environment. Initially it is shown that the systems of interest can be decomposed into a two-stage system. The primary system is an infinite-server queue with many customer types subject to a clearing mechanism. The secondary system is a special type of bulk-arrival, infinite-server queue. We derive results for the primary and secondary systems separately and combine the results to find the mean steady-state behavior of the original system.

Page Thumbnails

  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244